# SDR SWAA2014110633866

- Difficulty date: October 2, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 70,246 hours, 65,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C34318
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT BS 887 STRINGER 1.  R & R CLIP IAW SRM & DWG.
